# SDR DALA2022021000895

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 65,939 hours, 21,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DOOR 1 L SLIDE LIGHT NOT OPERATING AND KNUCKLE KNOCKER WILL NOT COME OUT WHEN F/A ARMS THE DOOR. CORRECTIVE ACTION: ADJUSTED DOOR BUSSLE KNUCKLE KNOCKER OPS FINE. (8390208)
